# SDR UIEA2020120202503

- Difficulty date: December 5, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 91,312 hours, 26,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143T500034
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE HAS CORROSION FROM STA 610-STA 632 AND RBL 38-RBL 24.  FLOOR SUPPORT STA 610-632 RBL 24-38 FOUND 100% MATERIAL LOSS AND FOUND OUT OF LIMITS.  NEW FLOOR SUPPORT PN 143T5000-34 WILL BE INSTALLED ON NR-00891, PER CUSTOMER REQUEST.  CORROSION ON J-CHORDS AT STA 610 AND 632 RBL 24-38 FOUND OUT OF LIMITS AND REPAIRED, IAW B767 SRM 53-00-07-2R-4.
